Indiana, 2012

Tornado in Indiana, September 1, 2012

September 1, 2012 · NWS IND · 1 event in 1 county or zone

Strong thunderstorms impacted central Indiana on the 1st and 2nd as the remnants of Hurricane Isaac moved into the Ohio Valley. A weak tornado dropped down briefly near 16th Street and the White River just to the northwest of downtown Indianapolis on the evening of the 2nd.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IND wrote it up.

Strong thunderstorms impacted central Indiana on the 1st and 2nd as the remnants of Hurricane Isaac moved into the Ohio Valley. A weak tornado dropped down briefly near 16th Street and the White River just to the northwest of downtown Indianapolis on the evening of the 2nd. No damage was observed.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Sep 1, 4:08 PM EST, 1 hour 33 minutes earlier.

Area forecast discussion, Sep 1, 4:08 PM EST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
508 PM EDT SAT SEP 1 2012

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...

ISSUED AT 325 PM EDT SAT SEP 1 2012

THE REMAINS OF ISAAC HAVE OFFICIALLY BEEN DECLARED EXTRA TROPICAL
BY HPC. THIS SYSTEM WILL DRIFT SLOWLY EAST ACROSS OUR REGION THE
NEXT FEW DAYS PRODUCING VERY WET WEATHER LATER TONIGHT THROUGH
SUNDAY. MONDAY WILL STILL BE WET...BUT RAIN AMOUNTS WILL BE
LIGHTER. AFTER THE SYSTEM PULLS AWAY FROM THE AREA...WEAK HIGH
PRESSURE WILL AFFECT US AROUND TUESDAY. THEN A COLD FRONT WILL
MOVE THROUGH BY LATE WEDNESDAY AS AN UPPER TROUGH DIGS INTO THE
UPPER MIDWEST AND GREAT LAKES. DRY WEATHER AND BELOW NORMAL
TEMPERATURES WILL BE THE RULE BY LATE NEXT WEEK.

&&

.NEAR TERM /TONIGHT/...
ISSUED AT 325 PM EDT SAT SEP 1 2012

RADAR DEPICTS A BAND OF SHOWERS AND A FEW THUNDERSTORMS ACROSS
WESTERN AND SOUTHWEST ILLINOIS AND ANOTHER BAND ACROSS NORTHERN AND
EASTERN INDIANA. SCATTERED SHOWERS WILL PROBABLY DEVELOP ELSEWHERE
AS SOME HEATING OCCURS THIS EVENING. BUT MODELS INDICATE THERE MAY
BE A LULL IN PRECIP ACROSS MUCH OF OUR REGION UNTIL SHOWERS AND
THUNDERSTORMS TO OUR WEST MOVE INTO WESTERN INDIANA LATE EVENING OR
MIDNIGHT. WILL MENTION SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
WITH SHOWERS AND THUNDERSTORM BECOMING BECOMING MUCH MORE NUMEROUS
OVER ALL BUT FAR EASTERN SECTIONS LATE TONIGHT.

HPC INDICATES RAIN AMOUNTS OVER 1 INCH OVER FAR WESTERN SECTIONS
LATER TONIGHT AND WILL MENTION HEAVY RAIN POSSIBLE THERE LATER
TONIGHT.  HAVE TRIMMED HPC PRECIP AMOUNTS FARTHER EAST AS MODELS
INDICATE SOMEWHAT OF A DRY SLOT CONTINUING MUCH OF THE NIGHT.

TEMPERATURES LAST NIGHT RANGED FROM 70 TO 75 AND I DON'T SEE THEM
BEING ANY COOLER LAST NIGHT WITH CLOUDS AND HIGH DEWPOINTS.  WILL
RAISE MOS TEMPERATURES SLIGHTLY AS A RESULT.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
ISSUED AT 325 PM EDT SAT SEP 1 2012

MODELS ARE IN PRETTY GOOD AGREEMENT DURING THIS PERIOD AND WILL USE
A BLEND. MAIN FORECAST CHALLENGE WILL BE RAIN AMOUNTS AND TIMING.

THE REMAINS OF ISSAC WILL PRODUCE A VERY WET DAY ACROSS OUR REGION
SUNDAY AS IT MOVES SLOWLY EAST INTO OUR REGION. HPC GIVES 6 HOURLY
QPF LOCALLY IN EXCESS OF ONE HALF INCH AND WILL RAISE POPS TO 100
PERCENT MOST AREAS...BUT 90 PERCENT FAR NORTH.   WILL CONTINUE
MENTION OF LOCALLY HEAVY RAINFALL. BUT RAIN AMOUNTS ARE NOT AS WET
AS PREVIOUSLY THOUGHT AND WITH 6 HOURLY FLASH FLOOD GUIDANCE OF 4
INCHES AND 24 HOUR FLASH FOOD GUIDANCE OF 5 TO 6 INCHES. WILL ONLY
CONTINUE MENTION OF HEAVY RAIN AND MINOR FLOODING IN SPECIAL WEATHER
STATEMENT.  I DO NOT PLAN ON ISSUING ANY FLOOD HEADLINES AT THIS
TIME.

MODELS MOVE THE REMAINS OF ISSAC ACROSS THE OHIO VALLEY SUNDAY NIGHT
AND MONDAY.  DUE TO ITS SLOW MOVEMENT WILL RAISE POPS SLIGHTLY
SUNDAY NIGHT AND ACROSS OUR EAST HALF MONDAY.

AFTER MONDAY...I HAVE LOW CONFIDENCE THERE WILL BE MUCH OF ANY RAIN
AS WEAK HIGH PRESSURE BUILDS IN.  HOWEVER DUE TO THE SLOW MOVEMENT
WILL GO WITH ALL BLEND POPS MONDAY NIGHT AND TUESDAY...WHICH WILL BE
MOSTLY AROUND 20 PERCENT.

CONCERNING TEMPERATURES....WILL CUT HIGHS A DEGREE OR TWO SUNDAY
DUE TO CLOUDS AND PRECIP.  OTHERWISE...WENT CLOSE TO A MOS BLEND ON
MONDAY AND TUESDAY AS THERE WILL BE A LITTLE SUNSHINE POSSIBLE
MONDAY AND MORE TUESDAY.   WILL KEEP LOW TEMPERATURES A LITTLE ABOVE
MOS NUMBERS SUNDAY NIGHT AND ACROSS OUR EAST MONDAY NIGHT AS THERE
SHOULD BE ENOUGH CLOUDS TO HOLD TEMPERATURES UP.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
ISSUED AT 325 PM EDT SAT SEP 1 2012

MODELS HAVE COME BACK INTO BETTER AGREEMENT FOR MOST FEATURES IN THE
LONG TERM...SO ALLBLEND INITIALIZATION LOOKS GOOD FOR THE MOST PART.

A COLD FRONT WILL BRING CHANCES FOR RAIN WEDNESDAY AND WEDNESDAY
NIGHT. SOME MODEL RUNS HAVE BEEN KEEPING CHANCES FOR RAIN FOR
THURSDAY AS WELL...BUT THE OVERALL TREND IS FOR DRY THEN. THUS HAVE
CONTINUED DRY FORECAST FOR THURSDAY.

HIGH PRESSURE WILL BUILD IN FOR FRIDAY AND SATURDAY PROVIDING DRY
CONDITIONS THEN AS WELL.

TEMPERATURES WILL BE SEASONABLE EARLY THEN FALL TO BELOW AVERAGE AS
COOLER AIR COMES IN BEHIND THE FRONT FOR THE END OF THE WEEK.

&&

.AVIATION /DISCUSSION FOR 012100Z TAF UPDATE/...

ISSUED AT 421 PM EDT SAT SEP 1 2012

INCREASED CEILINGS TO MOSTLY VFR OVER SHORT TERM IN WAKE OF RAIN
NOW MOVING NORTHEAST OF AREA. NO CHANGES OTHERWISE. PREVIOUS
DISCUSSION FOLLOWS.

GENERALLY DETERIORATING CONDITIONS THROUGH THE
PERIOD...WITH PREDOMINANT IFR EXPECTED BY SUNDAY MORNING.
CONFIDENCE IS BELOW AVERAGE IN REGARDS TO TIMING OF IFR AS WELL AS
TIMING OF WIDESPREAD RAIN.

MAIN AREA OF LIFT HAS PUSHED PAST THE TAF SITES SO AM ONLY EXPECTING
SCATTERED SHOWERS FOR THIS AFTERNOON INTO EARLY EVENING. THERE ALSO
COULD BE SCATTERED THUNDERSTORMS IF ENOUGH BREAKS FORM IN THE
CLOUDS...BUT COVERAGE AND UNCERTAINTY TOO HIGH TO MENTION IN TAFS.

EXPECT ADDITIONAL RAIN TO DEVELOP AS THE CENTER OF LOW PRESSURE
MOVES CLOSER TO THE AREA LATE TONIGHT INTO SUNDAY. TIMING IS STILL
UNCERTAIN...BUT OVERALL TREND SHOULD STILL BE FOR MORE RAIN AS TIME
PASSES LATER TONIGHT INTO SUNDAY.

AS FOR CEILINGS...HIGH VARIABILITY AT THE MOMENT RANGING FROM VFR TO
IFR. THERE WILL BE SOME VARIABILITY THROUGH THE AFTERNOON INTO
EVENING BUT FEEL THAT MVFR WILL BE THE PREDOMINANT CATEGORY...SO
WILL PUT THAT IN TAFS. OVERNIGHT TREND SHOULD BE FOR CLOUDS TO
LOWER.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JH
NEAR TERM...JH
SHORT TERM...JH
LONG TERM....50
AVIATION...JK
Hazardous weather outlook, Sep 1, 4:38 PM EST, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
538 PM EDT SAT SEP 1 2012

INZ021-028>031-035>049-051>057-060>065-067>072-022145-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
538 PM EDT SAT SEP 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: PERIODIC RAIN AND ISOLATED THUNDERSTORMS ARE FORECAST
TONIGHT.

HAZARDS: ISOLATED THUNDERSTORMS CAN PRODUCE VERY HEAVY RAINFALL
...DEADLY LIGHTNING...AND BRIEF GUSTY WINDS.

TIMING: TONIGHT.

DISCUSSION: THE REMAINS OF ISAAC HAVE OFFICIALLY BEEN DECLARED
EXTRA TROPICAL BY HPC. THIS SYSTEM WILL DRIFT SLOWLY EAST ACROSS OUR
REGION THE NEXT FEW DAYS PRODUCING VERY WET WEATHER LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: MORE WIDESPREAD RAIN WILL DEVELOP ACROSS CENTRAL INDIANA ON
SUNDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH EARLY
TUESDAY...AND THEN ADDITIONAL THUNDERSTORM CHANCES ARE POSSIBLE
WEDNESDAY AND WEDNESDAY NIGHT. NO SEVERE WEATHER IS ANTICIPATED AT
THIS TIME...HOWEVER ANY THUNDERSTORMS CAN CONTAIN DANGEROUS
LIGHTNING AND VERY HEAVY RAINFALL.

DISCUSSION: A SYSTEM WILL DRIFT SLOWLY EAST ACROSS OUR REGION THE
NEXT FEW DAYS PRODUCING VERY WET WEATHER THROUGH
SUNDAY. MONDAY WILL STILL BE WET...BUT RAIN AMOUNTS WILL BE
LIGHTER. AFTER THE SYSTEM PULLS AWAY FROM THE AREA...WEAK HIGH
PRESSURE WILL AFFECT US AROUND TUESDAY. THEN A COLD FRONT WILL
MOVE THROUGH BY LATE WEDNESDAY AS AN UPPER TROUGH DIGS INTO THE
UPPER MIDWEST AND GREAT LAKES. DRY WEATHER AND BELOW NORMAL
TEMPERATURES WILL BE THE RULE BY LATE NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN WITH PRECIPITATION AMOUNT REPORTS
OR OTHERWISE TONIGHT THROUGH SUNDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

In the hours before

Special weather statement, Sep 1, 11:50 AM EST, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1250 PM EDT SAT SEP 1 2012

INZ021-030-031-038-011730-
CARROLL-CLINTON-HOWARD-TIPTON-
1250 PM EDT SAT SEP 1 2012

...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN...

AT 1245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND ISOLATED THUNDERSTORMS ALONG A LINE EXTENDING FROM
MONTICELLO TO 10 MILES EAST OF FRANKFORT...AND MOVING NORTHEAST AT
20 MPH.

LOCATIONS IMPACTED INCLUDE...
  KEMPTON...            CAMDEN...             BURLINGTON...
  RUSSIAVILLE...        SHARPSVILLE...        INDIAN HEIGHTS...
  KOKOMO...

VISIBILITIES MAY BE REDUCED TO LESS THAN HALF A MILE IN THE HEAVIEST
SHOWERS. RAINFALL MAY EXCEED 1 INCH IN AN HOUR...WHICH COULD LEAD TO
MINOR FLOODING.

50
Special weather statement, Sep 1, 2:34 PM EST, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
334 PM EDT SAT SEP 1 2012

INZ021-028>031-035>049-051>057-060>065-067>072-020345-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
334 PM EDT SAT SEP 1 2012

...MINOR FLOODING POSSIBLE...MAINLY ACROSS WEST CENTRAL INDIANA...

MINOR FLOODING MAY DEVELOP ACROSS PORTIONS OF CENTRAL INDIANA
LATE TONIGHT AND SUNDAY. THIS WILL BE MAINLY ACROSS WESTERN
SECTIONS. HOWEVER MINOR FLOODING IS POSSIBLE ELSEWHERE TOO.
WHILE RESERVOIRS ARE STILL LOW BECAUSE OF THE DROUGHT...HEAVY
RAINFALL ON HARD DRY GROUND IS ESPECIALLY PRONE TO RUNOFF. THIS
RUNOFF COULD CAUSE FLOODING OF SMALL STREAMS AND
WATERWAYS...ROADS...AND NUISANCE FLOODING OF BASEMENTS.

LATEST MODEL RUNS INDICATE THE REMAINS OF ISAAC WILL TRACK TOWARD
INDIANA ON SUNDAY AND PASS ACROSS SOUTHERN INDIANA ON MONDAY.
LOCALLY HEAVY RAIN WILL DEVELOP ACROSS WESTERN INDIANA LATER
TONIGHT AND ALL AREAS MAY SEE PERIODS OF HEAVY RAINFALL SUNDAY AND
EARLY SUNDAY NIGHT.

FLOODING IS A POSSIBILITY...NOT A CERTAINTY.
FLOOD STATEMENTS AND/OR FLOOD WARNINGS WILL BE ISSUED AS MORE
INFORMATION BECOMES AVAILABLE.

THE FORECAST WILL BE UPDATED AS THE EVENT PROGRESSES SO CHECK
THE LATEST FORECAST INFORMATION AT WEATHER.GOV/IND.

FOR DETAILED RIVER FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE
WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON
RIVERS AND LAKES.

JH
Special weather statement, Sep 1, 4:52 PM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
552 PM EDT SAT SEP 1 2012

INZ021-028>031-035>049-051>057-060>065-067>072-020000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
552 PM EDT SAT SEP 1 2012

...PERIODIC RAIN TONIGHT WILL DEVELOP INTO MORE WIDEPSREAD RAIN BY
SUNDAY WITH THE CONTINUED THREAT OF ISOLATED THUNDERSTORMS AND
LOCALLY HEAVY RAINFALL...

THIS SYSTEM WILL DRIFT SLOWLY EAST ACROSS OUR REGION THE NEXT FEW
DAYS PRODUCING VERY WET WEATHER LATER TONIGHT THROUGH SUNDAY. VERY
HEAVY RAINFALL IS POSSIBLE AT TIMES TONIGHT...ALONG WITH THE THREAT
OF ISOLATED THUNDERSTORMS.

MORE WIDESPREAD RAIN WILL DEVELOP ACROSS CENTRAL INDIANA ON
SUNDAY. NO SEVERE WEATHER IS ANTICIPATED AT THIS TIME...HOWEVER
ANY OF THE THUNDERSTORM THAT DO DEVELOP MAY CONTAIN DANGEROUS
LIGHTNING AND VERY HEAVY RAINFALL.

SMF
Special weather statement, Sep 1, 5:28 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
628 PM EDT SAT SEP 1 2012

INZ039-047-012315-
HAMILTON-MARION-
628 PM EDT SAT SEP 1 2012

...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN HAMILTON AND
NORTHEASTERN MARION COUNTIES UNTIL 715 PM EDT...

AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM NEAR INDIANAPOLIS...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS
STORM...LIGHTNING...AND VERY HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LAWRENCE...
  CARMEL...
  FISHERS...
  NOBLESVILLE...
  NORTH CROWS NEST...
  BROAD RIPPLE...
  MERIDIAN HILLS...
  WILLIAMS CREEK...
  CASTLETON...
  GEIST RESERVOIR...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3996 8586 3995 8586 3993 8589 3993 8594
      3988 8594 3973 8610 3981 8623 4006 8604
TIME...MOT...LOC 2227Z 218DEG 19KT 3982 8610

SMF

The radar

The Indianapolis radar (KIND), 13 km away, was scanning. The volume nearest the first event began at 22:40 UTC.

Open the radar archive at this moment

Event by event

1 tornado. Local standard time, as filed.

Tornado, Marion

When
September 1, 5:41 PM EST to 5:42 PM EST
Where
Marion County, 0.56 mi NNE of Flackville to 0.62 mi NNE of Flackville
Rating
EF0
Path length
0.1 mi
Path width
25 yd
Reported by
Broadcast Media
Coordinates
39.788, -86.176

A downtown tower media cam caught footage of a brief 38 second tornado near 16th Street and White River. No damage was reported or observed.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2012Every state in 2012This day in weather historyThe tornado archive for Indiana, 2012Warnings in Indiana, September 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 413559.